# SDR 2002FA0000456

- Difficulty date: April 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech 58P
- Aircraft serial: TJ372
- Aircraft time: 5,047 hours
- Engine: Cont TSIO520WB
- Engine time: 896 hours
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642087A10
- Condition: Failed
- Location: Starter
- Part time: 493 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE WOULD NOT START.  FOUND THAT PROP WOULD NOT TURN BACKWARDS. REPLACED STARTER ADAPTER WITH A REBUILT AND OPS CHECKED OK. THIS IS THE SECOND ADAPTER REPLACED ON THIS ENGINE. THE FIRST ONE FAILED ON A FACTORY REBUILT/ZERO TIME ENGINE WITH 402 HOURS ON IT. THE SECOND ONE,WHICH WAS A FACTORY REBUILT ADAPTER,FAILED WITH 493 HOURS ON IT.
